Translator Disclaimer
February 2001 Eternal additive coalescents and certain bridges with exchangeable increments
Jean Bertoin
Ann. Probab. 29(1): 344-360 (February 2001). DOI: 10.1214/aop/1008956333

Abstract

Aldous and Pitman have studied the asymptotic behavior of the additive coalescent processes using a nested family random forests derived by logging certain inhomogeneous continuum random trees. Here we propose a different approach based on partitions of the unit interval induced by certain bridges with exchangeable increments. The analysis is made simple by an interpretation in terms of an aggregating server system.

Citation

Download Citation

Jean Bertoin. "Eternal additive coalescents and certain bridges with exchangeable increments." Ann. Probab. 29 (1) 344 - 360, February 2001. https://doi.org/10.1214/aop/1008956333

Information

Published: February 2001
First available in Project Euclid: 21 December 2001

zbMATH: 1019.60072
MathSciNet: MR1825153
Digital Object Identifier: 10.1214/aop/1008956333

Subjects:
Primary: 60G09, 60J25

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.29 • No. 1 • February 2001
Back to Top